# SDR CALA2025111111112

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 63,602 hours, 23,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200051801
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT SEAT ROW 25 CRACK.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-01-960-802.OPS CHECK GOOD.
